Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6505
Title: Commutative inverse property loops as groupoid with one law
Authors: Sharma, B.L.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: B.L. Sharma, "Commutative inverse property loops as groupoid with one law", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 142-147.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: 
Lo scopo di questo lavoro è di dare una caratterizzazione dei loops commutativi dotati di inverso come sottovarietà di gruppoidi con una sola identità.

The object of this paper is to give characterization of commutative inverse property loops as a subvariety of groupoids with a single identity.
Type: Article
URI: http://hdl.handle.net/10077/6505
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
SharmaRendMat08.pdf299.62 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

337
checked on Oct 16, 2019

Download(s)

237
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.